An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Gabapentin (Neurontin) Withdrawals

Discussion in 'Other Substances' started by B00bonic69, Sep 12, 2018.

  1. B00bonic69

    B00bonic69 Member

    Hello -

    So I have been on Gaba for about 2 years now for nerve pain .. turns out my son who is 19 has been also using my prescription without my knowledge and now he is in rehab. For some reason, people do not recognize the W/D symptoms regarding this drug. I have abused my meds and went through horrible withdrawals - but why do professionals and rehabs not recognize this????
  2. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @B00bonic69

    Hello and welcome to the Forum. I do not know much about Gaba so I really don't have a lot to offer on that. I'm glad that your son is in rehab, I do hope that he can get the treatment that he needs...and that his withdrawals decrease!!

    Thank you for reaching out!
    deanokat likes this.
  3. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @B00bonic69... I think medical professionals in general should be doing a much better job of educating people about medications--their addictive properties, withdrawal symptoms, the proper way to stop taking a medication, etc. I'm sorry your son was using your gabapentin, but I'm happy that he's getting treatment. Stay strong.